# SDR USAASB00200

- Difficulty date: July 27, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: E/E Bay
- Part time: 32,820 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1929 - EN ROUTE PIT/SJU, CAPTAIN'S AIRSPEED INDICATOR, ALTIMETER, A-SYSTEM AUTOPILOT, GPWS AND VHF COMMUNICATION HAD FAILED OR WERE WORKING INTERMITTENTLY.  CREW OBSERVED NO CIRCUIT BREAKERS WERE TRIPPED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR  1 AIR DATA COMPUTER.  OPERATIONAL CHECK GOOD.  (X)
